# SDR SWIA20230424001

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 21,598 hours, 12,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ETD2023-170-009941 DIPOSITION A. TEMPORARY REPAIR FOR DAMAGES #1 TO #4, (SEE FIG 1 AND FIG 5). MAJOR REPAIR. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
